| Model Number |
PCF-H190DL |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During initial evaluation of the returned device, it was found that error code e216 (scope communication error code) and not data transmission.There was no patient involvement reported.
Additional Manufacturer Narrative
The investigation is currently ongoing.A supplemental report will be submitted upon completion of the investigation or if new and significant information becomes available.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.